Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Functional rotation numbers for one-dimensional maps


Author: A. M. Blokh
Journal: Trans. Amer. Math. Soc. 347 (1995), 499-513
MSC: Primary 58F03
MathSciNet review: 1270659
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce functional rotation numbers and sets for one-dimensional maps (we call them $ f$-rotation numbers and sets) and deduce some of their properties (density of $ {\text{f}}$-rotation numbers of periodic points in the $ {\text{f}}$-rotation set, conditions for the connectedness of the $ {\text{f}}$-rotation set) from the spectral decomposition theorem for one-dimensional maps.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F03

Retrieve articles in all journals with MSC: 58F03


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1995-1270659-0
PII: S 0002-9947(1995)1270659-0
Keywords: Periodic points, rotation numbers, interval maps
Article copyright: © Copyright 1995 American Mathematical Society